Taiwanese Journal of Mathematics

On Weak$^*$-convergence in the Localized Hardy Spaces $H^1_\rho(\mathcal{X})$ and its Application

Dinh Thanh Duc, Ha Duy Hung, and Luong Dang Ky

Full-text: Open access


Let $(\mathcal{X}, d, \mu)$ be a complete RD-space. Let $\rho$ be an admissible function on $\mathcal{X}$, which means that $\rho$ is a positive function on $\mathcal{X}$ and there exist positive constants $C_0$ and $k_0$ such that, for any $x, y \in \mathcal{X}$,\[  \rho(y) \leq C_0 [\rho(x)]^{1/(1+k_0)} [\rho(x) + d(x, y)]^{k_0/(1+k_0)}.\]In this paper, we define a space $\operatorname{VMO}_\rho(\mathcal{X})$ and show that it is the predual of the localized Hardy space $H^1_\rho(\mathcal{X})$ introduced by Yang and Zhou [14]. Then we prove a version of the classical theorem of Jones and Journé [7] on weak$^*$-convergence in $H^1_\rho(\mathcal{X})$. As an application, we give an atomic characterization of $H^1_\rho(\mathcal{X})$.

Article information

Taiwanese J. Math., Volume 20, Number 4 (2016), 897-907.

First available in Project Euclid: 1 July 2017

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 42B35: Function spaces arising in harmonic analysis

$H^1$ BMO VMO spaces of homogeneous type


Duc, Dinh Thanh; Hung, Ha Duy; Ky, Luong Dang. On Weak$^*$-convergence in the Localized Hardy Spaces $H^1_\rho(\mathcal{X})$ and its Application. Taiwanese J. Math. 20 (2016), no. 4, 897--907. doi:10.11650/tjm.20.2016.7020. https://projecteuclid.org/euclid.twjm/1498874496

Export citation


  • R. R. Coifman, P.-L. Lions, Y. Meyer and S. Semmes, Compensated compactness and Hardy spaces, J. Math. Pures Appl. (9) 72 (1993), no. 3, 247–286.
  • R. R. Coifman and G. Weiss, Extensions of Hardy spaces and their use in analysis, Bull. Amer. Math. Soc. 83 (1977), no. 4, 569–645.
  • L. Grafakos, L. Liu and D. Yang, Maximal function characterizations of Hardy spaces on RD-spaces and their applications, Sci. China Ser. A 51 (2008), no. 12, 2253–2284.
  • Y. Han, D. Müller and D. Yang, A theory of Besov and Triebel–Lizorkin spaces on metric measure spaces modeled on Carnot-Carathéodory spaces, Abstr. Appl. Anal. (2008), art. ID 893409, 250 pp.
  • H. D. Hung, D. Q. Huy and L. D. Ky, A note on weak$^*$-convergence in $h^1(\mb{R}^d)$, to appear in Ann. Funct. Anal.
  • H. D. Hung and L. D. Ky, On weak$^*$-convergence in the Hardy space $H^1$ over spaces of homogeneous type, arXiv:1510.01019.
  • P. W. Jones and J.-L. Journé, On weak convergence in $H^1(\bs{R}^d)$, Proc. Amer. Math. Soc. 120 (1994), no. 1, 137–138.
  • L. D. Ky, Bilinear decompositions and commutators of singular integral operators, Trans. Amer. Math. Soc. 365 (2013), no. 6, 2931–2958.
  • ––––, On weak$^*$-convergence in $H^1_L(\mb{R}^d)$, Potential Anal. 39 (2013), no. 4, 355–368.
  • ––––, Endpoint estimates for commutators of singular integrals related to Schrödinger operators, Rev. Mat. Iberoam. 31 (2015), no. 4, 1333–1373.
  • H. Lin and D. Yang, Pointwise multipliers for localized Morrey-Campanato spaces on RD-spaces, Acta Math. Sci. Ser. B Engl. Ed. 34 (2014), no. 6, 1677–1694.
  • H. L. Royden, Real Analysis, Third edition, Macmillan, New York, 1988.
  • D. Yang, D. Yang and Y. Zhou, Localized Morrey-Campanato spaces on metric measure spaces and applications to Schrödinger operators, Nagoya Math. J. 198 (2010), 77–119.
  • D. Yang and Y. Zhou, Localized Hardy spaces $H^1$ related to admissible functions on RD-spaces and applications to Schrödinger operators, Trans. Amer. Math. Soc. 363 (2011), no. 3, 1197–1239.